# SDR SWAA2021122038667

- Difficulty date: October 29, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CAP STRIP PLATE SCREWS PASS THRU ; HOLES ELONGATED ; / [01] INSTALLED NEW AFT CARGO CAP STRIP; FWD PLATE PER REF. 737 AMM 25-52-10-400-801; [02] VERIFIED STEP 1.
